Toggle Main Menu Toggle Search


An appendix to "Rayleigh-Ritz methods for non-linear boundary value problems" by I. Gladwell

Lookup NU author(s): Dr John Lloyd


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Lloyd JL, Gladwell I

Publication type: Article

Journal: Journal of the Institute of Mathematics and its Applications

Year: 1973

Volume: 11

Pages: 206-211

ISSN (print): 0020-2932

Publisher: Oxford University Press


    Link to this publication